# SDR ORJA97100

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902RA
- Make and model: Doug MD-90-30
- Aircraft serial: 53490
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brakes
- Condition: Grabbed
- Location: Nr 4 Wheel Assy
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES GRABBED ON LANDING ROLL-OUT AND PULLED LEFT.  REMOVED AND REPLACED NR 4 WHEEL ASSY WITH NEW.  BRAKES FOUND TO BE GOOD.  (X)
